# SDR CA051209004

- Difficulty date: November 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 11,727 hours, 7,559 cycles
- Engine: Garrtt TFE7312
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4005303
- Part serial: AH16041A
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD NR 1 ANNUNCIATOR ILLUMINATED AFTER TAKEOFF.  HYDRAULIC PRESSURE WAS LOST ON SYSTEM 1.  QUANTITY WAS SUFFICIENT AND STANDBY SYSTEM WORKED NORMALLY.  HYD NR 1 SYSTEM PRESSURE PUMP HAS BEEN REPLACED, P/N 40053-03, S/NOFF AH-16041A, S/NON AH-16086A.  FILTER INSPECTED AND GROUND TEST CARRIED OUT OK.
